Electromagnetic wave scattering by a two layered piecewise homogeneous confocal elliptic cylinder
Article first published online: 7 DEC 2012
Copyright 1991 by the American Geophysical Union.
Volume 26, Issue 1, pages 111–119, January-February 1991
How to Cite
1991), Electromagnetic wave scattering by a two layered piecewise homogeneous confocal elliptic cylinder, Radio Sci., 26(1), 111–119, doi:10.1029/90RS01843., , and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 16 AUG 1990
- Manuscript Received: 28 FEB 1990
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!